# SDR 97ZZZX453

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9419E
- Make and model: Cessna 172N
- Aircraft serial: 17272255
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Condition: Gasket Loose
- Location: Carb Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARB HEAT VALVE ASSY'S FELT BROKE FREE OF VALVE ASSY.  NOTICED DURING 100 HR INSP.  LOOSENED TO THE POINT OF POSSIBLE INGESTION IN THE INTAKE SYSTEM.
